# SDR AALA20001886

- Difficulty date: November 7, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N1428D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11413
- System (JASC): 5610 · Flight Compartment Windows
- Part: Controller
- Part number: EAWTC8803413
- Part serial: FBE0336
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1864 - EN ROUTE SAT-ORD, DURING FLIGHT HEAT CONTROLLER ON WINDSCREEN SHORTED.  WINDSHIELD PROCEEDED TO CRACK.  DIVERTED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED CAPTAINS WINDSHIELD AND HEAT CONTROLLER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
